Shown: posts 1 to 3 of 3. This is the beginning of the thread.
Posted by lara53 on January 18, 2006, at 9:09:15
i have been sleeping since sunday night waking for an hour or so approx.every 6 hrs.no desire to drink or eat and nausea. i am taking 100 lamictal,50 topamax, was taking 10 of lexapro. have been up to 200 lamictal; no change.only on 50 of topamax for week,25 for couple months.my doc.says its not the usual the way i get. have had this for many years with each yr.getting worse.was treated in past with AD's.which all made me hyper which i thought was normal.but i still got 'sick' every few weeks. i only started these mood stablelizers to prevent this but feel crummy every day.tired etc,. i really need any suggestions if one has any. i hate asking for help even here most of the time,i always keep every thing in except when i get 'wired'.i just wish this would all end i try to be strong drag myself to work etc but when this comes i cant do it anymore.nobody knows what to do. i would never do anything to myself with my family but i wish i could. im sorry but i dont know what to do anymore.i hope you guys understand.
Posted by picklehead on January 18, 2006, at 14:04:15
In reply to does anyone cycle like this?, posted by lara53 on January 18, 2006, at 9:09:15
Well, hang in there, you're definitely NOT alone... you mentioned you don't like asking for help, but that's definitely a hinderance to your health. I used to feel the same way... I mean, me? on a forum? yeah right. Well, here I am. It's very helpful. Don't give in to the feeling that you're a loser just because you have to reach out and ask for help, EVERYONE has to do it, most people have to do it every day.
I don't know how long you've been on Topamax but I know that when I started it if given the opportunity I could've slept as long as I wanted! Literally! I'm now on a stimulant to help battle the sleepys.
But seriously, don't feel bad reaching out... you've GOT to look out for yourself! You've got to... stick up for youself, fight for yourself, cause... if you don't... who will??? I sometimes feel like a dope having to go to doctors and get so many different drugs and have SO many different side effects and I'm surrounded by totally healthy people that make me feel like an alien and of course, doctors don't particularly make me feel like a queen... but that's okay, cause I'm on the path to living the quality of life that I've always dreamed of (as we all are here).
I just said a prayer for you... keep on keeping on!
Posted by Phillipa on January 18, 2006, at 18:24:06
In reply to Re: does anyone cycle like this? » lara53, posted by picklehead on January 18, 2006, at 14:04:15
Is it the one med causing it? Fondly, Phillipa
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, email@example.com
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.